Alert archive / California / Beach Hazards Statements in 2025
Beach Hazards Statement 13, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Aug 29, 2025, 12:10 PM PDT for 4 counties in California. It took effect at Aug 30, 2025, 5:00 AM PDT. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2025, 12:10 PM PDT (19:10 UTC)
- In effect from
- Aug 30, 2025, 5:00 AM PDT
- Expired
- Sep 1, 2025, 11:00 PM PDT
- In force
- 66 hr
- Issued by
- NWS Los Angeles, CA
Counties Los Angeles County, CA, San Luis Obispo County, CA, Santa Barbara County, CA, Ventura County, CA
The radar
The Los Angeles radar (KVTX), 35 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 7.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2094 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
431 WHUS46 KLOX 291910 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 1210 PM PDT Fri Aug 29 2025 CAZ354-362-366-301000- /O.NEW.KLOX.BH.S.0013.250830T1200Z-250902T0600Z/ Ventura County Beaches-Malibu Coast-Los Angeles County Beaches- 1210 PM PDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY MORNING THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to a long period south swell producing elevated surf up to 6 feet. * WHERE...Ventura County Beaches, Malibu Coast and Los Angeles County Beaches. Highest for south facing beaches, especially from Point Mugu to Malibu. * WHEN...From late tonight through Monday evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ340-346-301000- /O.NEW.KLOX.BH.S.0013.250830T1200Z-250902T0600Z/ San Luis Obispo County Beaches- Santa Barbara County Central Coast Beaches- 1210 PM PDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY MORNING THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to a long period south swell producing elevated surf up to 7 feet. * WHERE...San Luis Obispo County Beaches and Santa Barbara County Central Coast Beaches. Highest for south facing beaches, especially for Port San Luis and Avila Beach. * WHEN...From late tonight through Monday evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
7 follow-up statements
575 WHUS46 KLOX 300849 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 149 AM PDT Sat Aug 30 2025 CAZ354-362-366-301700- /O.CON.KLOX.BH.S.0013.250830T1200Z-250902T0600Z/ Ventura County Beaches-Malibu Coast-Los Angeles County Beaches- 149 AM PDT Sat Aug 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 5 AM PDT EARLY THIS MORNING THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to a long period south swell producing elevated surf up to 6 feet. * WHERE...Ventura County Beaches, Malibu Coast and Los Angeles County Beaches. Highest for south facing beaches, especially from Point Mugu to Malibu. * WHEN...From 5 AM PDT early this morning through Monday evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ340-346-301700- /O.CON.KLOX.BH.S.0013.250830T1200Z-250902T0600Z/ San Luis Obispo County Beaches- Santa Barbara County Central Coast Beaches- 149 AM PDT Sat Aug 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 5 AM PDT EARLY THIS MORNING THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents with a combination of a south and northwest swell producing elevated surf. * WHERE...San Luis Obispo County Beaches and Santa Barbara County Central Coast Beaches. * WHEN...From 5 AM PDT early this morning through Monday evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
676 WHUS46 KLOX 301442 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 742 AM PDT Sat Aug 30 2025 CAZ354-362-366-311000- /O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/ Ventura County Beaches-Malibu Coast-Los Angeles County Beaches- 742 AM PDT Sat Aug 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to a long period south swell producing elevated surf up to 6 feet. * WHERE...Ventura County Beaches, Malibu Coast and Los Angeles County Beaches. Highest for south facing beaches, especially from Point Mugu to Malibu. * WHEN...Through Monday evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ340-346-311000- /O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/ San Luis Obispo County Beaches- Santa Barbara County Central Coast Beaches- 742 AM PDT Sat Aug 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents with a combination of a south and northwest swell producing elevated surf. * WHERE...San Luis Obispo County Beaches and Santa Barbara County Central Coast Beaches. Highest for south facing beaches, especially for Port San Luis and Avila Beach. * WHEN...Through Monday evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
679 WHUS46 KLOX 302022 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 122 PM PDT Sat Aug 30 2025 CAZ354-362-366-311000- /O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/ Ventura County Beaches-Malibu Coast-Los Angeles County Beaches- 122 PM PDT Sat Aug 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to a long period south swell producing elevated surf up to 6 feet. * WHERE...Ventura County Beaches, Malibu Coast and Los Angeles County Beaches. Highest for south facing beaches, especially from Point Mugu to Malibu. * WHEN...Through Monday evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ340-346-311000- /O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/ San Luis Obispo County Beaches- Santa Barbara County Central Coast Beaches- 122 PM PDT Sat Aug 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents with a combination of a south and northwest swell producing elevated surf. * WHERE...San Luis Obispo County Beaches and Santa Barbara County Central Coast Beaches. Highest for south facing beaches, especially for Port San Luis and Avila Beach. * WHEN...Through Monday evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
283 WHUS46 KLOX 310844 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 144 AM PDT Sun Aug 31 2025 CAZ354-362-366-312230- /O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/ Ventura County Beaches-Malibu Coast-Los Angeles County Beaches- 144 AM PDT Sun Aug 31 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to a long period south swell producing elevated surf up to 6 feet. * WHERE...Ventura County Beaches, Malibu Coast and Los Angeles County Beaches. Highest for south facing beaches, especially from Point Mugu to Malibu. * WHEN...Through Monday evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ340-346-312230- /O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/ San Luis Obispo County Beaches- Santa Barbara County Central Coast Beaches- 144 AM PDT Sun Aug 31 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents with a combination of a south and northwest swell producing elevated surf. * WHERE...San Luis Obispo County Beaches and Santa Barbara County Central Coast Beaches. Highest for south facing beaches, especially for Port San Luis and Avila Beach. * WHEN...Through Monday evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
831 WHUS46 KLOX 312012 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 112 PM PDT Sun Aug 31 2025 CAZ354-362-366-011000- /O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/ Ventura County Beaches-Malibu Coast-Los Angeles County Beaches- 112 PM PDT Sun Aug 31 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents and breaking waves due to a long period south swell producing elevated surf up to 6 feet. * WHERE...Ventura County Beaches, Malibu Coast and Los Angeles County Beaches. Highest for south facing beaches, especially from Point Mugu to Malibu. * WHEN...Through Monday evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ340-346-011000- /O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/ San Luis Obispo County Beaches- Santa Barbara County Central Coast Beaches- 112 PM PDT Sun Aug 31 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents with a combination of a south swell producing elevated surf up to 7 feet. * WHERE...San Luis Obispo County Beaches and Santa Barbara County Central Coast Beaches. Highest for south facing beaches, especially for Port San Luis and Avila Beach. * WHEN...Through Monday evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
911 WHUS46 KLOX 010801 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 101 AM PDT Mon Sep 1 2025 CAZ354-362-366-012300- /O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/ Ventura County Beaches-Malibu Coast-Los Angeles County Beaches- 101 AM PDT Mon Sep 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents and breaking waves due to a long period south swell producing elevated surf up to 6 feet. * WHERE...Ventura County Beaches, Malibu Coast and Los Angeles County Beaches. Highest for south facing beaches, especially from Point Mugu to Malibu. * WHEN...Through this evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ340-346-012300- /O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/ San Luis Obispo County Beaches- Santa Barbara County Central Coast Beaches- 101 AM PDT Mon Sep 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents with a combination of a south swell producing elevated surf up to 7 feet. * WHERE...San Luis Obispo County Beaches and Santa Barbara County Central Coast Beaches. Highest for south facing beaches, especially for Port San Luis and Avila Beach. * WHEN...Through this evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
508 WHUS46 KLOX 012007 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 107 PM PDT Mon Sep 1 2025 CAZ354-362-366-020600- /O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/ Ventura County Beaches-Malibu Coast-Los Angeles County Beaches- 107 PM PDT Mon Sep 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Dangerous rip currents and breaking waves due to a long period south swell producing elevated surf of 4 to 6 feet, highest on south-facing beaches. * WHERE...Ventura County Beaches, Malibu Coast and Los Angeles County Beaches. * WHEN...Until 11 PM PDT this evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ340-346-020600- /O.CON.KLOX.BH.S.0013.000000T0000Z-250902T0600Z/ San Luis Obispo County Beaches- Santa Barbara County Central Coast Beaches- 107 PM PDT Mon Sep 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Dangerous rip currents with a combination of a south swell producing elevated surf of 5 to 7 feet. * WHERE...San Luis Obispo County Beaches and Santa Barbara County Central Coast Beaches. * WHEN...Until 11 PM PDT this evening. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Aug 29, 10:47 AM PDT, 1 hour 23 minutes earlier.
Area forecast discussion, Aug 29, 10:47 AM PDT, 1 hour 23 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1047 AM PDT Fri Aug 29 2025
UPDATED AVIATION SECTION
.SYNOPSIS...29/334 AM.
Temperatures will trend upwards today and Saturday, then remain
well above normal through at least mid next week. Expect a very
warm Labor Day Weekend, with lots of sunshine and dry weather.
Monsoonal thunderstorms will be possible again across the
mountains and deserts stating Tuesday.
&&
.SHORT TERM (TDY-SUN)...29/923 AM.
***UPDATE***
Morning temperatures are down a little along the central coast
under marine clouds this morning, but up 2-5 degrees in most
other areas in keeping with the warming and drying trend mentioned
in the previous discussion. No impactful changes to the previous
discussion.
***From Previous Discussion***
Monsoonal moisture from the remnants of Tropical Cyclone Juliette
has cleared out of the region, however the marine layer and
associated temperature inversion remains disturbed, making for
mostly clear skies this morning. Low pressure and unsettled
conditions brought by Juliette will transition today to a weak
ridging pattern. Today will be very sunny, especially across LA
and Ventura Counties, with a noticeable warming and drying trend.
500 mb heights are anticipated to trend upwards through early
next week, which will combine with a lack of strong onshore flow
to yield another long duration heat spell. Saturday and Sunday
will see further temperature increases, with highs reaching the
mid 80s to mid 90s across the beaches and coastal plains, and mid
90s to 105 for the valleys and deserts. Heat Advisories will be
possible for some areas (40 percent chance) starting as early as
Saturday.
Northerly wind gusts, up to 30-40 mph, may impact some wind prone
areas tonight and Saturday night, including the western Santa
Ynez Range and adjacent coasts, the Interstate 5 Corridor, and
interior mountain.
Thunderstorms are unlikely through the weekend, however elevated
CAPE today and lingering moisture may result in afternoon cumulus
build ups over the highest mountains of LA and Ventura Counties
this afternoon, with a slight chance of a shower or thunderstorm.
.LONG TERM (MON-THU)...29/303 AM.
Weak ridging will persist into next week, maintaining well above
normal temperatures across the region. Heat is favored to peak on
Monday or Tuesday, and Heat Advisory products may either be issued
or continued through Wednesday. By Thursday cooling is expected
for the area, as 500 mb heights drop and onshore flow increases.
Monsoonal mositure may return to the region starting Tuesday with
PWATs favored to approach 200 percent of normal across eastern Los
Angeles County. At this time, there is a around a 10 to 20 percent
chance of showers and thunderstorms focused over the Eastern San
Gabriel Mountains the Antelope valley during the afternoons and
evenings, Tuesday through at least Thursday.
&&
.AVIATION...29/1731Z.
At 1634Z at KLAX, there was no marine layer depth and there were
multiple weak inversions.
Low confidence in arrival of low clouds at KSBP and KSMX. There is
a 30-40% chance for no low clouds, highest at KSBP. If low clouds
arrive, there is a 30% chance for vsbys 1/2SM or less.
High confidence in remaining TAFs. 10% chance for LIFR to IFR
conds at KOXR, KSMO, KLAX, and KLGB after 10Z.
KLAX...High confidence in TAF. 10% chance for cigs 003-007 after
10Z, but low confidence in cig height or vsbys if low clouds
arrive. Any east wind component should remain below 6 kts.
KBUR...High confidence in TAF.
&&
.MARINE...29/804 AM.
Moderate confidence in NW winds 20-25 kts across the Outer Waters
this afternoon through tonight and for the nearshore waters along
the Central Coast each afternoon and evening through Labor Day.
Higher confidence in NW winds 20-30 kts becoming more widespread
Saturday through Labor Day for the Outer Waters, potentially
continuing into Tuesday. Relative lulls possible in the morning
hours.
Aside from fairly seasonal afternoon and evening localized NW
wind gusts 20-25 kts in the far Western Portion of the Santa
Barbara Channel and 15-20 kts in the San Pedro Channel, light
winds and small seas will be common for the nearshore waters south
of Point Conception.
&&
.BEACHES...29/755 AM.
A long period southerly swell from the Southern Hemisphere will
arrive late Saturday and continue through Monday. Hazardous rip
currents are likely over Labor Day Weekend, especially Saturday
afternoon through Sunday night for Los Angeles and Ventura County
beaches. Elevated surf (up to 6 feet) will be possible at south
and southwest facing beaches during the aforementioned period.
If you are at the beach this Labor Day Weekend, swim near a
lifeguard tower and stay aware of ocean conditions.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...Small Craft Advisory in effect from 3 PM this afternoon to 9
PM PDT this evening for zone 645. (See LAXMWWLOX).
Small Craft Advisory in effect from 3 PM this afternoon to 3
AM PDT Saturday for zones 670-673. (See LAXMWWLOX).
Small Craft Advisory in effect from 6 PM this evening to 3 AM
PDT Saturday for zone 676. (See LAXMWWLOX).
&&
PUBLIC...Schoenfeld/jld
AVIATION...Lewis
MARINE...Lewis
BEACHES...Lewis
SYNOPSIS...Schoenfeld
weather.gov/losangeles
Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=loxThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 1:56 AM PDT | Small Craft Advisory | LOX | 39 hr | |
| Aug 29, 1:28 PM PDT | Heat Advisory | LOX | Los Angeles, San Luis Obispo, Santa Barbara, Ventura | 5 days |
| Aug 29, 1:35 PM PDT | Heat Advisory | LOX | Los Angeles, Santa Barbara, Ventura | 5 days |
Nearby
Beach Hazards Statements in California, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.